Schedule

08:00
Doors open & registration
09:00
Opening
09:15
Scaling Sparta

Emily Freeman, Azure Advocate for Microsoft

09:45
SPA Revolution with WebAssembly and ASP.NET Blazor

Rainer Stropek, CEO at Software Architects

10:15
30 min break
10:45
Tinkertoys, Microservices, and Feature Management: How to Build for the Future

Heidi Waterhouse, Developer Advocate at LaunchDarkly

11:45
2h lunch break
13:45
Polyglot Builds with Bazel

Ulf Adams, Software Engineer at Google

14:15
15 min break
14:30
Composing the Cloud, 2.0

Matheus Fernandes, SVP Engineering at Zeit

15:00
tba

Wolfgang Hennerbichler, Site Reliability Engineer at GitHub

15:30
30 min break
16:00
Resiliency and Availability Design Patterns for the Cloud

Adrian Hornsby, Developer Advocate at AWS

16:30
Performance tuning Twitter services with Graal and Machine Learning

Chris Thalinger, Staff Software Engineer at Twitter

17:00
Grab a beer
17:15
We don't make mistakes

Mathieu Henri, Creative Coder at Microsoft

18:00
Closing ceremony
18:15
After party